Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 3


Strong Separation Axioms in Supra Topological Ordered Spaces

PP: 271-277
M. E. El-Shafei, M. Abo-Elhamayel, T. M. Al-shami,
In this paper, we introduce new separation axioms called strong supra regularly ordered spaces, strong supra normally ordered spaces and strong supra Ti−ordered spaces (i = 0,1,2,3,4) on supra topological ordered spaces and investigate the main properties of them. The relationships among these new separation axioms are studied and illustrated with the help of examples. Also, we point out the equivalent between T1−ordered and strong T1−ordered spaces which are introduced in [10].

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved